BibTeX record journals/ma/YaoCW14

download as .bib file

@article{DBLP:journals/ma/YaoCW14,
  author    = {Yi{-}Ching Yao and
               Shih{-}Chieh Chen and
               Shao{-}Hsuan Wang},
  title     = {On compatibility of discrete full conditional distributions: {A} graphical
               representation approach},
  journal   = {J. Multivar. Anal.},
  volume    = {124},
  pages     = {1--9},
  year      = {2014},
  url       = {https://doi.org/10.1016/j.jmva.2013.10.007},
  doi       = {10.1016/j.jmva.2013.10.007},
  timestamp = {Sat, 22 Feb 2020 19:30:09 +0100},
  biburl    = {https://dblp.org/rec/journals/ma/YaoCW14.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics